# SDR SWAA2024051674036

- Difficulty date: April 12, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 56,772 hours, 28,874 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wng Acces Pnl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET ACCESS PANEL 651GB TRAILING EDGE AT RT WING 2024-253383<[01] REPLACED SUPPORT BRACKET ACCESS PANEL 651GB TRAILING EDGE AT RT WING IAW SRM B737-700 51-10-02 ITEM 9;[02] COMPLETED
